logo AFST
Equisingular generic discriminants and Whitney conditions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 4, pp. 661-671.

The purpose of this article is to show that the Whitney conditions are satisfied for complex analytic families of normal surface singularities for which the generic discriminants are equisingular. According to J. Briançon and J. P. Speder the constancy of the topological type of a family of surface singularities does not imply Whitney conditions in general. We will see here that for a family of minimal normal surface singularities these two equisingularity conditions are equivalent.

L’objet de cet article est de montrer que les conditions de Whitney sont satisfaites pour les familles analytiques complexes de singularités de surfaces normales à discriminants génériques équisinguliers. D’après J. Briançon et J. P. Speder, la constance du type topologique d’une famille de singularités de surfaces n’implique pas en general les conditions de Whitney. Nous verrons ici que pour une famille de singularités minimales de surfaces normales ces deux conditions d’équisingularité sont équivalentes.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1197
Eric Dago Akéké 1

1 UFR de Mathématiques et d’Informatique, Université d’Abidjan-Cocody, 21 BP 3821 Abidjan 21 (Côte d’Ivoire)
@article{AFST_2008_6_17_4_661_0,
     author = {Eric Dago Ak\'ek\'e},
     title = {Equisingular generic discriminants and {Whitney} conditions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {661--671},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 17},
     number = {4},
     year = {2008},
     doi = {10.5802/afst.1197},
     zbl = {1171.32015},
     mrnumber = {2499774},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1197/}
}
TY  - JOUR
TI  - Equisingular generic discriminants and Whitney conditions
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2008
DA  - 2008///
SP  - 661
EP  - 671
VL  - Ser. 6, 17
IS  - 4
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1197/
UR  - https://zbmath.org/?q=an%3A1171.32015
UR  - https://www.ams.org/mathscinet-getitem?mr=2499774
UR  - https://doi.org/10.5802/afst.1197
DO  - 10.5802/afst.1197
LA  - en
ID  - AFST_2008_6_17_4_661_0
ER  - 
%0 Journal Article
%T Equisingular generic discriminants and Whitney conditions
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2008
%P 661-671
%V Ser. 6, 17
%N 4
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1197
%R 10.5802/afst.1197
%G en
%F AFST_2008_6_17_4_661_0
Eric Dago Akéké. Equisingular generic discriminants and Whitney conditions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 4, pp. 661-671. doi : 10.5802/afst.1197. https://afst.centre-mersenne.org/articles/10.5802/afst.1197/

[1] Akéké (E. D.).— Classification des singularités minimales de surfaces normales par les discriminants génériques. PhD thesis, Université de Provence, Marseille (2005).

[2] Artin (M.).— On isolated rational singularities of surfaces. Amer. J. Math, 88:129-136 (1966). | MR: 199191 | Zbl: 0142.18602

[3] Bondil (R.).— Discriminant of a generic projection of a minimal normal surface singularity. C. R. Acad. Sc. Paris, 337 (2003). | MR: 2001134 | Zbl: 1053.14040

[4] Bondil (R.).— Fine polar invariants of minimal singularities of surfaces. preprint, Arxiv: AG/0401434 (2004).

[5] Bondil (R.) and (D.T.).— Résolution des singularités de surfaces par éclatements normalisés. Trends in singularities, p. 31-81 (2002). | MR: 1900780 | Zbl: 1058.14023

[6] Briançon (J.), Galligo (A.), and Granger (M.).— Déformations Équisingulières des germes de courbes gauches réduites. Mém. Soc. Math. France, 69, 1980/1981. | EuDML: 94811 | Numdam | MR: 607805 | Zbl: 0447.14004

[7] Briançon (J.) and Henry (J.P.).— Équisingularité générique des familles de surfaces à singularité isolée. Bull. Sc. Math. France, 108:259-281 (1980). | EuDML: 87374 | Numdam | MR: 606093 | Zbl: 0482.14004

[8] Briançon (J.) and Speder (J.P.).— La trivialité topologique n’implique pas les conditions de Whitney. C. R. Acad. Sc. Paris, 280 (1975). | MR: 425165 | Zbl: 0331.32010

[9] Buchweitz (R.-O.) and Greuel (G.-M.).— The Milnor number and deformations of complex curves singularities. Invent. Math., 58:241-281 (1980). | EuDML: 142723 | MR: 571575 | Zbl: 0458.32014

[10] Gaffney (T.).— Polar multiplicities and equisingularity of map germs. Topology, 32:185-223 (1993). | MR: 1204414 | Zbl: 0790.57020

[11] Henry (J.P.), Merle (M.) and Sabbah (C.).— Sur la condition de Thom stricte pour un morphisme analytique complexe. Ann. scient. Ec. Norm. Sup., 17:227-268 (1984). | Numdam | MR: 760677 | Zbl: 0551.32012

[12] Kollár (J.).— Toward moduli of singular varieties. Comp. Math., 56:369-398 (1985). | Numdam | MR: 814554 | Zbl: 0666.14003

[13] (D.T.) and Saito (K.).— La constance du nombre de Milnor donne des bonnes stratifications. C. R. Acad. Sc. Paris, 277 (1973). | MR: 350063 | Zbl: 0283.32007

[14] (D.T.) and Teissier (B.).— Variétés polaires locales et classes de Chern des variétés singulières. Ann. Math., 114:457-491 (1981). | MR: 634426 | Zbl: 0488.32004

[15] Mather (J.).— Stratifications and mappings. Academic press, 1973. Dynamical systems. | MR: 368064 | Zbl: 0286.58003

[16] Milnor (J.).— Singular points of complex hypersurfaces, volume 61. Princeton University press, 1968. Ann. Math. Studies. | MR: 239612 | Zbl: 0184.48405

[17] Neumann (W.D.).— A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves. Trans. Amer. Math. Soc., 268(2):299-344 (1981). | MR: 632532 | Zbl: 0546.57002

[18] Spivakovsky (M.).— Sandwiched singularities and desingularisation of surfaces by normalized Nash transformations. Ann. Math., 131:411-491 (1990). | MR: 1053487 | Zbl: 0719.14005

[19] Teissier (B.).— Variétés polaires II, Multiplicités polaires, Sections planes et conditions de Whitney. In Algebraic Geometry, volume 961 of Lecture notes in math., p. 314-491, 1982. La Rabida 1981, Springer-Verlag. | MR: 708342 | Zbl: 0585.14008

[20] Zariski (O.).— Studies in equisingularity, equivalent singularities of plane algebroid curves. Amer. J. Math., 87 (1965). | Zbl: 0132.41601

Cited by Sources: